Drug interactions between carbamazepine and Tylenol
Interactions between your drugs
acetaminophen ↔ carbamazepine
Applies to:Tylenol (acetaminophen) and carbamazepine
Using acetaminophen together with carBAMazepine may alter the effects of acetaminophen and cause serious side effects that may affect your liver. Call your doctor immediately if you experience a fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, or yellowing of the skin or the whites of your eyes. If your doctor does prescribe these medications together, you may need a dose adjustment or special tests to safely take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: carbamazepine
You should preferably avoid the regular consumption of grapefruits and grapefruit juice while taking carBAMazepine. This can cause carBAMazepine levels to increase. You should report signs of carBAMazepine side effects such as nausea, visual disturbances, dizziness, or muscle weakness to your doctor. You should avoid or limit the use of alcohol while being treated with carBAMazepine. Alcohol can increase the nervous system side effects of carBAMazepine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.